ITEM METADATA RECORD
Title: Para-orthogonal polynomials in frequency analysis
Authors: Daruis, L ×
Njastad, O
Van Assche, Walter #
Issue Date: 2003
Publisher: Rocky mt math consortium
Series Title: Rocky mountain journal of mathematics vol:33 issue:2 pages:629-645
URI: 
ISSN: 0035-7596
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science